About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 270937, 5 pages
Research Article

A Kind of Infinite-Dimensional Novikov Algebras and Its Realizations

School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 24 May 2013; Accepted 16 July 2013

Academic Editor: T. Raja Sekhar

Copyright © 2013 Liangyun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liangyun Chen, “A Kind of Infinite-Dimensional Novikov Algebras and Its Realizations,” Abstract and Applied Analysis, vol. 2013, Article ID 270937, 5 pages, 2013. doi:10.1155/2013/270937